Difficulty urinating on Vyvanse

Login Register
Difficulty urinating on Vyvanse 2014-01-04T21:12:55+00:00

The Forums Forums Medication Vyvanse Difficulty urinating on Vyvanse

Free medication video
Viewing 0 posts
Viewing 10 posts - 1 through 10 (of 10 total)
  • Author
    Posts
  • #123581

    nastyjones
    Member
    Post count: 13

    I have a hard time urinating since I started on the Vyvanse.  It’s been about 10 weeks now.  My bladder gets full & I feel the need to void but it’s difficult to start the flow & then it trickles & stops then starts.  I think it’s related to the meds but I also think I just might see my family doctor about it.

    Any other men have this issue?

    REPORT ABUSE
    #123583

    Scattybird
    Participant
    Post count: 1096

    Hi – sadly I am neither male nor on Vyvanse so this isn’t the reply you need. However, at least this will keep your request at or near the top of the forum so someone might see it.

    Your issue might be medication related but also it might not. What you describe seems to be what men in my family have gone through when they have had prostrate problems. I really would go the see your doctor (GP).  Good luck.

     

    REPORT ABUSE
    #123584

    blackdog
    Member
    Post count: 906

    I am not male either and so can’t really answer either. There is a chance it’s related to the Vyvanse, but it could also be a number of other things, including prostate problems as Scattybird said. You definitely should go see your doctor about it. It could be an indication of a much more serious problem. And the inability to urinate itself can cause other problems, like infection.

    REPORT ABUSE
    #125328

    nemesis
    Member
    Post count: 2

    Hello. I too started Vyvance, and this reaction to the medication is normal, at least for me. The stream is no where near as powerful as before I began taking the medication.

    I think it is normal for any medication of this nature. You may also find it a bit tougher to sustain an erection (I did).

    REPORT ABUSE
    #126008

    garbs65
    Member
    Post count: 1

    I too have this same side effect.  It seemed to be worse when I was on Adderall.  The issue never improved.  Cold medications such as Claritin D have the same effect on me.  I have been off Vyvanse, voluntarily, for about 6 months.  I am disappointed to say that although my urinary function has improved, it is nowhere near the premedication days.  I am afraid my urinary function is permanently damaged.  I took Vyvanse for 2 years.  All that being said, I do miss the benefits I received from the medication….but I like to urinate, too!  I have researched this topic in the past and have not found a solution.  Holding urine in your body too long is not a good thing.

    REPORT ABUSE
    #126036

    friendlymathematician
    Member
    Post count: 19

    I notice no issues with urination on my part. Are you guys sure that it’s not an age issues?

    REPORT ABUSE
    #127051

    addstud
    Member
    Post count: 1

    This is definitely a medication issue.  It is posted on several websites.  I myself am male and have had the exact same issues.  I am only in my early 30s and do NOT have any prostate issues.  This is a vascular issue.  Vyvanse is a vascular restrictor  which by nature shrinks your veins and and blood flow increases faster and your circulatory system increases pumping you up more.  This increases your adrenaline and hence the reason your urine does not come out fast because your tense and in fight or flight mode and not when your body is expecting to take a piss, even though your bladder is full. Surprisingly you actually have to relax to piss.  I only take Vyvanse when needed so I am NOT a regular user, just when I have deadlines to meet or need the extra focus working on projects etc. and those are the ONLY days I have trouble urinating.  This is 100% linked to the medication, however I do not rule out others that could have a prostate issue if you are of that age.  I used to take focalin also and I do not ever recall having the same issue, but I may not have been paying attention to it either (no pun intended since I have ADD).

    REPORT ABUSE
    #127054

    ramblinon
    Member
    Post count: 32

    I have been taking Vyvanse for a few months and no urinary changes for me. Began with 30 mg x 1 mth then + 10 mg each month thereafter. I am currently at 60 mg.

    Ramblin On

    REPORT ABUSE
    #128225

    mlswanso3470
    Member
    Post count: 4

    I just started Vyvanese yesterday, I’m a male in my 30s, and I can say that I’ve noticed a slight irregularity when I’m peeing. It’s not so much that it’s hard to pee as that I feel as though I’m not fully emptying when I do pee, and I pee more frequently. It’s hard to say this is the drug though, as I’ve been having issues with frequent urination for years (I think my bladder shrunk as I became an adult or something, seriously, I joke with people that I have the bladder of a pregnant woman). Part of the issue with the med and peeing is that because of the dry mouth, I have to drink MORE water than I usually do, resulting in more bathroom trips. I just wish that I could hold my bladder a little longer, I got up 3 times last night to pee.

    REPORT ABUSE
    #128518

    bigpoppa
    Participant
    Post count: 2

    Just started taking Vyvance this past week. Yes, it is hard to pee but my dr. said urinating will become easier. I’m taking a large dose. Hope this helps.

    REPORT ABUSE
Viewing 10 posts - 1 through 10 (of 10 total)

You must be logged in to reply to this topic.